Volume 8, Issue 2
Exact Traveling Wave Solutions of a Fractional Sawada-Kotera Equation

Muhammad Arshad, Dianchen Lu, Jun Wang & Abdullah

East Asian J. Appl. Math., 8 (2018), pp. 211-223.

Published online: 2018-05

Preview Purchase PDF 12 2147
Export citation
  • Abstract

Exact traveling wave solutions of the fifth order space-time fractional SawadaKotera equation are derived by generalised exp(−Φ(ξ))-expansion and an improved fractional sub-equation method. Among the solutions obtained there are hyperbolic, trigonometric, exponential and rational ones. The methods are simple, efficient and can be applied to other nonlinear problems.

  • Keywords

Fractional Sawada-Kotera equation, exact solutions.

  • AMS Subject Headings

35N05,35C07,35C08,35Q53

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-8-211, author = {}, title = {Exact Traveling Wave Solutions of a Fractional Sawada-Kotera Equation}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {8}, number = {2}, pages = {211--223}, abstract = {

Exact traveling wave solutions of the fifth order space-time fractional SawadaKotera equation are derived by generalised exp(−Φ(ξ))-expansion and an improved fractional sub-equation method. Among the solutions obtained there are hyperbolic, trigonometric, exponential and rational ones. The methods are simple, efficient and can be applied to other nonlinear problems.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.090617.231117a}, url = {http://global-sci.org/intro/article_detail/eajam/12201.html} }
TY - JOUR T1 - Exact Traveling Wave Solutions of a Fractional Sawada-Kotera Equation JO - East Asian Journal on Applied Mathematics VL - 2 SP - 211 EP - 223 PY - 2018 DA - 2018/05 SN - 8 DO - http://dor.org/10.4208/eajam.090617.231117a UR - https://global-sci.org/intro/article_detail/eajam/12201.html KW - Fractional Sawada-Kotera equation, exact solutions. AB -

Exact traveling wave solutions of the fifth order space-time fractional SawadaKotera equation are derived by generalised exp(−Φ(ξ))-expansion and an improved fractional sub-equation method. Among the solutions obtained there are hyperbolic, trigonometric, exponential and rational ones. The methods are simple, efficient and can be applied to other nonlinear problems.

Muhammad Arshad, Dianchen Lu, Jun Wang & Abdullah. (2020). Exact Traveling Wave Solutions of a Fractional Sawada-Kotera Equation. East Asian Journal on Applied Mathematics. 8 (2). 211-223. doi:10.4208/eajam.090617.231117a
Copy to clipboard
The citation has been copied to your clipboard